# SDR HNAA2022102500282

- Difficulty date: October 13, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 40,592 hours, 35,508 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Interior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E938371 - SSI 53-20-27 INTERIOR PAX, THE SKIN AT THE BASE OF THE FWD HEATED NIPPLE HAS CORROSION .... ACCOMPLISHED REPAIR OF CORROSION ON INTERNAL FUSELAGE SKIN AROUND HEATED NIPPLES BTW FR 57-58 IAW EO1-53-22-0210 AND ETD# ETD2022-145-030530.
